# SDR SWAA2023011089825

- Difficulty date: January 8, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N8547V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63572
- Aircraft time: 17,969 hours, 8,736 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FACING PIECE OF MID CABIN CEILING EXIT SIGN FELL OFF.   REINSTALLED EXIT SIGN LENS PER AMM 33-51-01.
